# SDR SWIA200515883

- Difficulty date: November 24, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 528 hours, 366 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 84897132
- Part serial: 921
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 491 hours, 332 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH 2 INOP STATUS MESSAGE OCCURRED DURING DESCENT.  REPLACED HORIZONTAL STAB TRIM ACTUATOR MOTOR IAW AMM 27-42-03.  OPERATIONAL CHECK GOOD.
